# SDR USAA2009061291468

- Difficulty date: May 5, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 50,689 hours, 35,234 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546431280A
- Part serial: BN855
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - RIGHT WING OUTBOARD FOREFLAP DELAMINATED AT INBOARD TRAILING EDGE.  REPLACED RIGHT WING OUTBOARD FOREFLAP IAW B737 AMM 27-51-37.
